Breakouts are SUPER frustrating, but it is common to have some increased acne when starting a new pill. It can take around 3 months of being on a new birth control for your body to get used to the hormones and completely balance out. Often the acne will begin to improve within 6-8 weeks or less though. Therefore, we encourage you to try a new pill for at least 3 packs before deciding to stop it or switch. If you are still unhappy with your pill after a few months, we can get you back in contact with a physician about switching.
Articles in this section
- I don’t really want to talk about this. But… my discharge has changed since starting my birth control. Is this normal?
- I’ve developed headaches or migraines from my birth control.
- I’m SUPER nauseous after I take my birth control.
- I wanted to use my pill to skip my period. I didn’t take any placebos, but my period showed up anyways?
- I have no sex drive on the birth control I’m on. I want to change, what’s next?
- I don’t want to gain weight with this birth control. Can I have one that doesn’t cause weight gain?
- It’s been 3 months and my face is STILL breaking out.
- I just started this pill and my face is breaking out, why?
- I threw up 30 minutes after taking my pill, help!?!
- I haven’t gotten my period and I’m a few days into the placebo pills. Am I pregnant?